| Title | HERMITIAN ALGEBRA ON THE ELLIPSE |
| Publication Type | Journal Article |
| Year of Publication | 2012 |
| Authors | Scheiderer C, Putinar M |
| Journal | ILLINOIS JOURNAL OF MATHEMATICS |
| Volume | 56 |
| Pagination | 213-220 |
| Date Published | SPR |
| Title | HERMITIAN ALGEBRA ON THE ELLIPSE |
| Publication Type | Journal Article |
| Year of Publication | 2012 |
| Authors | Scheiderer C, Putinar M |
| Journal | ILLINOIS JOURNAL OF MATHEMATICS |
| Volume | 56 |
| Pagination | 213-220 |
| Date Published | SPR |